# SDR UIEA201904113841

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,561 hours, 15,880 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Part serial: 93035275
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START #1 ON #1 IGNITER NO LIGHT OFF, SECOND ATTEMPT SUCCESSFUL ON BOTH. ( TRANSFERRED #1 IGNITER TO MDDR 109996 AS PER DDG 74-00-01B CAT "C".  LP 1015599 - M5:  REMOVED AND REPLACED L/H ENG NO. 1 IGNITER. NO FIX. REF B767 AMM 74-21-02. REMOVED AND REPLACED L/H ENG NO. 1 IGNITION EXCITER. OPS CHECK GOOD. REF B767 AMM 74-11-01. THIS CLEARS DMI # 109996. )
